# SDR ASAA2017090921872

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 33,303 hours, 10,112 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC INTERMITTENTLY FAILED DURING TAXI-IN WITH VTK DISPLAYED ON CAPTAIN'S ND.  CONDITION CONTINUED AT GATE, WITH FMC PROMPTS REMOVED FROM BOTH MCDUS, AND VTK APPEARING INTERMITTENTLY ON CAPTAIN'S SIDE.  ACFT GROUNDED.  NO PREVIOUS HISTORY. ACCOMPLISHED FIM 34-61, TASK 836.  DOWN MODE CONDITION FAULT RESET AND GROUND VERIFICATION TEST NORMAL.
